# SDR F3LA2022042000033

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N307FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07472
- Aircraft time: 16,381 hours, 7,038 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 05495
- Condition: Odor
- Location: Zone 100
- Part time: 6,218 hours, 2,816 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, E
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP222954 ITEM 1 VIBRATION UNDER THE PILOTS FEET WITH A SLIGHT ELECTRICAL ODOR.
CORRECTIVE ACTION: REMOVED AND REPLACED BLOWER FAN IAW AMM 21-26-51-000-001-A. OPS CHECK GOOD AT THIS TIME.
P/N OFF - EVT3454HC, S/N OFF 05495, P/N ON EVT3454HC, S/N ON 164903736
